# SDR UIEA2019030503472

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,569 hours, 16,850 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ignition Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF DURING START OF LEFT ENGINE IGNITION LEFT ING BOTH FOR  REMAINDER OF THE FLIGHT ( T/SHOOTING IAW FIM 71-01 FT 810 NO ADDITIONAL FAULTS FOUND IGNITION FAULT CLEARED PERFORMED  TWO SUCCESSFUL STARTS OF THE LEFT ENGINE IN SINGLE SOURCE IGNITION OPS CHECK GOOD NO FUTHER DEFECTS NOTES A THIS TIME  )
